The existence of a solution of a nonlinear Fredholm integral equations over bicomplex b-metric spaces
Main Article Content
In this manuscript, owing to the concept of bicomplex b-metric spaces, we prove common fixed point theorem in bicomplex b-metric spaces. In order to strengthen our main results, a suitable example is presented. More over, the results we obtained is supplement and improve on previous research findings. A fruitful application is also supplied to endorse our outcomes
Download data is not yet available.
How to Cite
Mitrovic, Z., Mani, G., Gnanaprakasam, A. J., & George, R. (2022). The existence of a solution of a nonlinear Fredholm integral equations over bicomplex b-metric spaces. Gulf Journal of Mathematics, 14(1), 69-83. https://doi.org/10.56947/gjom.v14i1.984